# SDR DXTA2024080900157

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 818 hours, 567 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN SELECTING GEAR UP. THE NOSE LANDING GEAR DID NOT RETRACT. GOT AN AMBER GEAR DISAGREE NOSE CAST MESSAGE. AND A HASHMARK DISPLAY FOR THE NOSE GEAR AND THE GEAR CIAS WINDOW CORRECTIVE: PERFORMED NOSE LANDING GEAR SHOCK STRUT RE-PACK PERFORMED OPS/LEAK CHECKS OF NOSE LANDING GEAR SHOCK STRUT WITH NO DEFECTS NOTED AT THIS TIME OPS CHECKS GOOD WORK DONE REF CESSNA CE-680A CMM 32-20-01
